# SDR 2001UALA01673

- Difficulty date: August 12, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Aircraft time: 44,570 hours, 5,370 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ELECTRIC BURN ODOR IN CABIN FOLLOWED BY STATUS MSG "RECIRCULATING FAN UPPER  L". TURNED OFF UPPER RECIRCULATING FANS AND ODOR DISSIPATED. PRESENT LEC FAULT MSG "FAIL-L WIRING FAIL". THE LEFT OVERHEAD RECIRCULATION FAN EXPERIENCED A BEARING FAILURE. FAN WAS REPLACED.
